About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 520765, 8 pages
http://dx.doi.org/10.1155/2013/520765
Research Article

Nonlinear Super Integrable Couplings of Super Broer-Kaup-Kupershmidt Hierarchy and Its Super Hamiltonian Structures

1School of Mathematics and Information Science, Shangqiu Normal University, Shangqiu 476000, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 25 February 2013; Revised 26 July 2013; Accepted 9 August 2013

Academic Editor: Xing Biao Hu

Copyright © 2013 Sixing Tao and Tiecheng Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Kupershmidt, “Odd and even Poisson brackets in dynamical systems,” Letters in Mathematical Physics, vol. 9, no. 4, pp. 323–330, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. S. Li and L. N. Zhang, “A note on the super AKNS equations,” Journal of Physics, vol. 21, no. 7, pp. 1549–1552, 1988. View at MathSciNet
  3. M.-H. Tu and J.-C. Shaw, “Hamiltonian structures of generalized Manin-Radul super-KdV and constrained super KP hierarchies,” Journal of Mathematical Physics, vol. 40, no. 6, pp. 3021–3034, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Q. P. Liu and X.-B. Hu, “Bilinearization of N=1 supersymmetric Korteweg-de Vries equation revisited,” Journal of Physics, vol. 38, no. 28, pp. 6371–6378, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H.-H. Dong and X. Wang, “Lie algebras and Lie super algebra for the integrable couplings of NLS-MKdV hierarchy,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 12, pp. 4071–4077, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X.-Z. Wang and X.-K. Liu, “Two types of Lie super-algebra for the super-integrable Tu-hierarchy and its super-Hamiltonian structure,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 8, pp. 2044–2049, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H.-X. Yang and Y.-P. Sun, “Hamiltonian and super-Hamiltonian extensions related to Broer-Kaup-Kupershmidt system,” International Journal of Theoretical Physics, vol. 49, no. 2, pp. 349–364, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q. P. Liu, X.-B. Hu, and M.-X. Zhang, “Supersymmetric modified Korteweg-de Vries equation: bilinear approach,” Nonlinearity, vol. 18, no. 4, pp. 1597–1603, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Aratyn, E. Nissimov, and S. Pacheva, “Supersymmetric Kadomtsev-Petviashvili hierarchy: “ghost” symmetry structure, reductions, and Darboux-Bäcklund solutions,” Journal of Mathematical Physics, vol. 40, no. 6, pp. 2922–2932, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Morosi and L. Pizzocchero, “On the bi-Hamiltonian structure of the supersymmetric KdV hierarchies. A Lie superalgebraic approach,” Communications in Mathematical Physics, vol. 158, no. 2, pp. 267–288, 1993. View at MathSciNet
  11. X.-B. Hu, “An approach to generate superextensions of integrable systems,” Journal of Physics, vol. 30, no. 2, pp. 619–632, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W.-X. Ma, J.-S. He, and Z.-Y. Qin, “A supertrace identity and its applications to superintegrable systems,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 033511, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. He, J. Yu, Y. Cheng, and R. Zhou, “Binary nonlinearization of the super AKNS system,” Modern Physics Letters B, vol. 22, no. 4, pp. 275–288, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Q. P. Liu, Z. Popowicz, and K. Tian, “Supersymmetric reciprocal transformation and its applications,” Journal of Mathematical Physics, vol. 51, no. 9, Article ID 093511, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W.-X. Ma, “Enlarging spectral problems to construct integrable couplings of soliton equations,” Physics Letters A, vol. 316, no. 1-2, pp. 72–76, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W.-X. Ma, X.-X. Xu, and Y. Zhang, “Semidirect sums of Lie algebras and discrete integrable couplings,” Journal of Mathematical Physics, vol. 47, no. 5, Article ID 053501, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W.-X. Ma, X.-X. Xu, and Y. Zhang, “Semi-direct sums of Lie algebras and continuous integrable couplings,” Physics Letters A, vol. 351, no. 3, pp. 125–130, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. Guo and Y. Zhang, “The quadratic-form identity for constructing the Hamiltonian structure of integrable systems,” Journal of Physics, vol. 38, no. 40, pp. 8537–8548, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W.-X. Ma and M. Chen, “Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras,” Journal of Physics, vol. 39, no. 34, pp. 10787–10801, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T.-C. Xia and F.-C. You, “Generalized multi-component TC hierarchy and its multi-component integrable coupling system,” Communications in Theoretical Physics, vol. 44, no. 5, pp. 793–798, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  21. T.-C. Xia and F.-C. You, “Multi-component Dirac equations hierarchy and its multicomponent integrable couplings system,” Chinese Physics, vol. 16, pp. 605–610, 2007.
  22. Y. Zhang and E. Fan, “Coupling integrable couplings and bi-Hamiltonian structure associated with the Boiti-Pempinelli-Tu hierarchy,” Journal of Mathematical Physics, vol. 51, no. 8, Article ID 083506, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Zhang and H. Tam, “Four Lie algebras associated with R6 and their applications,” Journal of Mathematical Physics, vol. 51, no. 9, Article ID 093514, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Zhang and H. Zhang, “A direct method for integrable couplings of TD hierarchy,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 466–472, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  25. W.-X. Ma, “Nonlinear continuous integrable Hamiltonian couplings,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7238–7244, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  26. W.-X. Ma and Z.-N. Zhu, “Constructing nonlinear discrete integrable Hamiltonian couplings,” Computers & Mathematics with Applications, vol. 60, no. 9, pp. 2601–2608, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Y.-F. Zhang, “Lie algebras for constructing nonlinear integrable couplings,” Communications in Theoretical Physics, vol. 56, no. 5, pp. 805–812, 2011. View at Publisher · View at Google Scholar · View at MathSciNet